| Model Number |
SC-8352-70 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient lead was placed laterally and needed to be implanted midline for bilateral coverage.The patient underwent a lead replacement procedure.The explanted device was not returned to bsn per hospital policy.